Sean English
Sean English
Adresse e-mail validée de - Page d'accueil
Citée par
Citée par
The zero forcing polynomial of a graph
K Boyer, B Brimkov, S English, D Ferrero, A Keller, R Kirsch, M Phillips, ...
Discrete Applied Mathematics 258, 35-48, 2019
On graceful colorings of trees
S English, P Zhang
Mathematica Bohemica 142 (1), 57-73, 2017
Optimizing the trade-off between number of cops and capture time in Cops and Robbers
A Bonato, J Breen, B Brimkov, J Carlson, S English, J Geneson, L Hogben, ...
arXiv preprint arXiv:1903.10087, 2019
The iterated local model for social networks
A Bonato, H Chuangpishit, S English, B Kay, E Meger
Discrete Applied Mathematics 284, 556-571, 2020
Linearity of saturation for Berge hypergraphs
S English, D Gerbner, A Methuku, M Tait
European Journal of Combinatorics 78, 205-213, 2019
Graceful colorings of graphs
Z Bi, A Byers, S English, E Laforge, P Zhang
Journal of Combinatorial Mathematics and Combinatorial Computing 101, 101-119, 2017
Probabilistic zero forcing on random graphs
S English, C MacRury, P Prałat
European Journal of Combinatorics 91, 103207, 2021
Weighted Turán problems with applications
P Bennett, S English, M Talanda-Fisher
Discrete Mathematics 342 (8), 2165-2172, 2019
Saturation of Berge hypergraphs
S English, P Gordon, N Graber, A Methuku, EC Sullivan
Discrete Mathematics 342 (6), 1738-1761, 2019
Improved bounds for burning fence graphs
A Bonato, S English, B Kay, D Moghbel
Graphs and combinatorics 37 (6), 2761-2773, 2021
Firefighting on the hexagonal grid
A Dean, S English, T Huang, RA Krueger, A Lee, M Mizrahi, ...
Discrete Applied Mathematics 305, 16-22, 2021
Kaleidoscopic colorings of graphs
G Chartrand, S English, P Zhang
Discussiones Mathematicae Graph Theory 37 (3), 711-727, 2017
Lower bounds on the Erdős–Gyárfás problem via color energy graphs
J Balogh, S English, E Heath, RA Krueger
Journal of Graph Theory 103 (2), 378-409, 2023
Large monochromatic components and long monochromatic cycles in random hypergraphs
P Bennett, L DeBiasio, A Dudek, S English
European Journal of Combinatorics 76, 123-137, 2019
Localization game for random graphs
A Dudek, S English, A Frieze, C MacRury, P Prałat
Discrete Applied Mathematics 309, 202-214, 2022
On rainbow Hamilton cycles in random hypergraphs
A Dudek, S English, A Frieze
arXiv preprint arXiv:1708.08975, 2017
A random coloring process gives improved bounds for the Erd\H {o} s-Gy\'arf\'as problem on generalized Ramsey numbers
P Bennett, A Dudek, S English
arXiv preprint arXiv:2212.06957, 2022
Zero-forcing in random regular graphs
D Bal, P Bennett, S English, C MacRury, P Prałat
Journal of Combinatorics 12 (1), 85-116, 2021
Majestic colorings of graphs
Z Bi, S English, I Hart, P Zhang
Journal of Combinatorial Mathematics and Combinatorial Computing 102, 123-140, 2017
Nearly-regular hypergraphs and saturation of Berge stars
B Austhof, S English
arXiv preprint arXiv:1812.00472, 2018
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20